# SDR HEEA956102

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Cvr
- Part number: 9806019001
- Condition: Wont Test
- Location: Cockpit
- Part time: 3,435 hours
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONLY GIVES SOLID MONOTONE SOUND DURING TEST.
